Mathematical Journal of Okayama University volume64 issue1
2022-01 発行

On Weakly Separable Polynomials in skew polynomial rings

Yamanaka, Satoshi Department of Integrated Science and Technology National Institute of Technology, Tsuyama College
Publication Date
The notion of weakly separable extensions was introduced by N. Hamaguchi and A. Nakajima as a generalization of separable extensions. The purpose of this article is to give a characterization of weakly separable polynomials in skew polynomial rings. Moreover, we shall show the relation between separability and weak separability in skew polynomial rings of derivation type.
separable extension
weakly separable extension
skew polynomial ring
Mathematics Subject Classification. Primary 16S36; Secondary 16S32.